# SDR WX0A2015022772440

- Difficulty date: February 19, 2015
- Submitted: February 28, 2015
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- Aircraft time: 72,115 hours, 23,848 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003177
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO BLEND UNITS 1.5 & 1.0 DIM OUT OF LIMITS.  SLAT REPAIRED ON ERO 5743-001.
